# SDR SWAA2019041531735

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 48,357 hours, 28,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 387AS15
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT IDENTIFIER BULBS BURNED OUT. / R&R LAMP PER AMM.
